# SDR 2005FA0001012

- Difficulty date: June 17, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N210AW
- Make and model: Cessna 210D
- Aircraft serial: 21058492
- Engine: Cont IO520A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Part time: 71 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WITH 450.0 TIS AND CYLINDER NR 2 WITH THE SAME TIS, BUT 31.0 HOURS SINCE REMOVAL/REPAIR/REINSTALLATION.  DURING CRUISE FLIGHT, ENG BECAME VERY ROUGH WITH LOSS OF POWER.  NORMAL LANDING WAS MADE.  UPON INSP OF ENG, FOUND NR 2 CYL (COLD).  PERFORMED COMPRESSION CHECK, NR 2 CYL HAD NO COMPRESSION.  BOROSCOPED CYL AND FOUND CRACK PRESENT IN THE ALUMINUM CYL HEAD APPROX CENTERED ON EXHAUST VALVE SEAT AND EXTENDING IN CIRCULAR PATTERN, 2 PLUS INCHES IN EITHER DIRECTION.  AFT END SEEMED TO RELIEVE ITSELF ON EDGE OF LWR SPARK PLUG BOSS (LWR SPARK PLUG HAD NO TORQUE WHAT SO EVER).  THERE WAS A HOLE (.25 INCH WIDE X .375 INCH LONG) ON FWD END OF CRACK WITH EXHAUST GASES/DEPOSITS PRESENT ON CYL COOLING FINS.  (K)
